MathSciNet Relay Station
MathSciNet bibliographic data
MR2136204 (2006b:65130) 65M15
Grepl, Martin A.; Patera, Anthony T. A posteriori error bounds for reduced-bias approximations of parametrized parabolic partial differential equations. M2AN Math. Model. Numer. Anal. 39 (2005), no. 1, 157–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement